Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
Full metadata record
|dc.identifier.citation||IEEE Transactions on Cybernetics, 2015; 45(11):2378-2389||-|
|dc.description.abstract||In this paper, the problem of fuzzy control for nonlinear networked control systems with packet dropouts and parameter uncertainties is studied based on the interval type-2 fuzzy-model-based approach. In the control design, the intermittent data loss existing in the closed-loop system is taken into account. The parameter uncertainties can be represented and captured effectively via the membership functions described by lower and upper membership functions and relative weighting functions. A novel fuzzy state-feedback controller is designed to guarantee the resulting closed-loop system to be stochastically stable with an optimal performance. Furthermore, to make the controller design more flexible, the designed controller does not need to share membership functions and amount of fuzzy rules with the model. Some simulation results are provided to demonstrate the effectiveness of the proposed results.||-|
|dc.description.statementofresponsibility||Hongyi Li, Chengwei Wu, Peng Shi, and Yabin Gao||-|
|dc.publisher||Institute of Electrical and Electronics Engineers||-|
|dc.rights||© 2014 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission.||-|
|dc.subject||Fuzzy control; interval type-2 (IT2); nonlinear discrete-time networked control system (NCS); packet dropouts||-|
|dc.title||Control of nonlinear networked systems with packet dropouts: interval type-2 fuzzy model-based approach||-|
|dc.identifier.orcid||Shi, P. [0000-0001-8218-586X]||-|
|Appears in Collections:||Aurora harvest 3|
Electrical and Electronic Engineering publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.